My child is 8 years old and when he went into first grade he was diagnosed with ADHD the first year he went on Concerta i thought that he was doing well the highest dose we had him on was 36mg now about two month ago the doctor thought we should switch him to Vyvance to give him a longer affect we went from 30mg to 50 mg and then back to 30mg i did share my concernce with the doctor he just did not seem to enjoy going outside nothing would not excite, so the doc said to try putting him back on the concerta starting at 18mg and going to 36mg but is it ok to
It's okay to switch medicines as long as the switch is gradual. Consider decreasing Vyvanse to the lowest possible dose, then stop it, then start Concerta at the lowest possible dose. Monitor your son closely and perhaps ask his teachers how things are going at school.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.